# SDR CALA2025020500298

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9405212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D BETWEEN STR 25R-26R FLOOR SUPPORT CORROSION REF AAR N/R 9937310 REMOVED AND REPLACED ANGLE SUPPORT STA 500D PER SRM 51-40-02-0G-0 AND DWG 143A1225 WORK ACCOMPLISHED BY V949477 ESFR NO. 1038340 CREATED BY U154910
